# SDR DALA2020122304200

- Difficulty date: December 22, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 67,328 hours, 30,895 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CREW DOOR 841 OUT OF ADJUSTMENT.  CORRECTIVE ACTION: ADJUST PASSENGER CREW DOOR 841, PER A320 FAM AMM 52-11-21-400-001-A.  OPERATIONS CHECK GOOD.
